Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 87, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2015, 8:01 PM CDT for Calhoun County, Greene County, Pike County, Illinois. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 8:01 PM CDT (01:01 UTC)
- Expired
- Jun 13, 2015, 8:45 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Greene County, IL, Pike County, IL
The radar
The St Louis radar (KLSX), 74 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:40 PM CDT | TSTM WND DMG | Carrollton, IL | SEVERAL POWER LINES...POWER POLES...TREES AND TREE LIMBS BLOWN DOWN AROUND TOWN. ONE UNOCCUPIED MOBILE HOME WAS BLOWN OFF OF ITS FOUNDATION. |
| Jun 13, 8:40 PM CDT | TSTM WND DMG | Carrollton, IL | SEVERAL LARGE TREE LIMBS BLOWN DOWN AROUND TOWN...VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
340
WUUS53 KLSX 140101
SVRLSX
ILC013-061-149-140145-
/O.NEW.KLSX.SV.W.0087.150614T0101Z-150614T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
GREENE COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 845 PM CDT
* AT 758 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF PITTSFIELD TO HARDIN...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. 60 MPH WINDS HAVE BEEN
REPORTED IN NEBO IN PIKE COUNTY WITH THIS STORM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITE HALL...HARDIN...CARROLLTON...ROODHOUSE...ATHENSVILLE...
BEECREEK...PEARL...MICHAEL...KAMPSVILLE...FLORENCE...BEDFORD...
MONTEZUMA...ELDRED...HILLVIEW...HAYPRESS...WOODY...WALKERSVILLE...
PATTERSON...BERDAN AND BARROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3963 9060 3954 9057 3953 9057 3952 9017
3945 9016 3918 9051 3918 9058 3911 9061
3903 9070 3905 9071 3909 9068 3912 9068
3927 9074 3955 9078 3964 9069 3968 9064
TIME...MOT...LOC 0059Z 220DEG 30KT 3959 9064 3915 9066
HAIL...<.75IN
WIND...60MPH
$$
BRITT3 follow-up statements
972
WWUS53 KLSX 140118
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SAT JUN 13 2015
ILC013-061-149-140145-
/O.CON.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
PIKE IL-CALHOUN IL-GREENE IL-
818 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE AND
CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY
IN WEST CENTRAL ILLINOIS UNTIL 845 PM CDT...
AT 814 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROODHOUSE TO HARDIN...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...ROODHOUSE...CARROLLTON...ATHENSVILLE...BARROW...WOODY...
BELLTOWN...BERDAN AND WRIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3968 9064 3963 9060 3953 9057 3952 9017
3945 9016 3918 9051 3918 9058 3911 9061
3903 9070 3905 9071 3909 9068 3912 9068
3920 9071 3937 9066 3953 9071 3964 9069
TIME...MOT...LOC 0118Z 220DEG 30KT 3952 9040 3922 9054
HAIL...<.75IN
WIND...60MPH
$$
BRITT633
WWUS53 KLSX 140130
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 PM CDT SAT JUN 13 2015
ILC013-149-140139-
/O.CAN.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
PIKE IL-CALHOUN IL-
830 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3952 9017 3945 9016 3918 9051 3919 9056
3918 9058 3940 9062 3953 9057
TIME...MOT...LOC 0129Z 248DEG 35KT 3950 9032 3924 9043
$$
ILC061-140145-
/O.CON.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
GREENE IL-
830 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 845 PM CDT...
AT 825 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROODHOUSE TO 6 MILES SOUTHWEST OF CARROLLTON...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ATHENSVILLE AND WRIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3952 9017 3945 9016 3918 9051 3919 9056
3918 9058 3940 9062 3953 9057
TIME...MOT...LOC 0129Z 248DEG 35KT 3950 9032 3924 9043
HAIL...<.75IN
WIND...60MPH
$$
BRITT351
WWUS53 KLSX 140142
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT SAT JUN 13 2015
ILC061-140152-
/O.EXP.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
GREENE IL-
842 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY WILL EXPIRE AT
845 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3952 9017 3945 9016 3918 9051 3919 9056
3918 9058 3940 9062 3953 9057
TIME...MOT...LOC 0142Z 248DEG 35KT 3955 9017 3929 9028
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:04 PM CDT, 57 minutes earlier.
Area forecast discussion, Jun 13, 7:04 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 704 PM CDT Sat Jun 13 2015 .SHORT TERM: (Through Late Tonight) Issued at 334 PM CDT Sat Jun 13 2015 Currently tracking a subtle vort max/MCV over far NE Oklahoma at 1900 UTC tracking NNE. Thinking this feature will help focus the more widespread activity through the evening hours...predominantly over central Missouri early this evening and then toward portions of northeast Missouri and west-central Illinois late this evening. NAM model in terms of placement/amounts looks very reasonable based on current radar/WV imagery and followed fairly closely for PoPs/QPF tonight.Further south and east...more scattered showers and storms are possible anytime...but moreso before 0600 UTC. Concern tonight will once again focus in on heavy rainfall potential. Atmosphere this evening will be conducive to heavy rainfall rates due to very deep warm cloud depths...tall/thin CAPE profiles...and PWAT values above the 90th percentile of climatology. Locally/isolated heavy rainfall does appear possible tonight...but not sure how widespread any heavy rainfall will be tonight nor the track of heaviest QPF axis so did not issue a flash flood watch. However...portions of northeast Missouri and west-central Illinois especially would need to be monitored as 3-hr FFG values are only around 2 inches. Temperature wise...another very mild night is in store with lows generally in the low to mid 70s. Lows could reach mid to upper 60s however in regions which receive substantial rainfall. Gosselin .LONG TERM: (Sunday through Next Saturday) Issued at 334 PM CDT Sat Jun 13 2015 (Sunday-Tuesday) More diurnally-driven convection should fire up on Sunday...though expect coverage to be a bit less than today (and perhaps a bit later too) due to more cloud cover/less instability as well as weaker low-level convergence. That being said...still a good bet for afternoon showers/storms across central and northeast Missouri in addition to west-central Illinois which will be in closer proximity to both the synoptic quasi-stationary front and mid/upper level shear axis. Due to clouds...highs will be in the mid 80s for the most part though enough sunshine could boost some areas to near 90 degrees. Model uncertainty begins to increase already by Sunday night as the location of the synoptic frontal boundary (mainly how far southeast and how fast?) is highly unknown. GFS progresses the front a bit further to the southeast into our CWA a bit quicker on Sunday night. Strength of anticyclone aloft with SW flow aloft will make it difficult for the front to go too far southeast...at least without organized convection which could then develop a cold pool. Once again...northwestern third of the CWA will be in the best position for showers and storms on Sunday night...especially late night...and have likley PoPs up that way. With several periods across portions of northeast Missouri and west-central Illinois of likely PoPs...future shifts may need to issue a flash flood watch for these areas if multiple rounds of storms do indeed occur or look like they will occur as FFG values would only then further decrease as soils further saturate. Not a whole lot of change looking at early next week. Location of frontal boundary at the surface is unknown but likely somewhere over the southeastern half of the CWA. Consequently...likely PoPs also sag a bit southward in time. Temperatures...moreso during the day...look to cool a bit due to an increase in both sky cover and precipitation chances. (Tuesday Night-Friday) Models really begin to diverge with respect of how to handle tropical disturbance after it comes ashore into Texas early next week. All medium to long range models now at least agree on that scenario...with the ECMWF coming on board with the 1200 UTC run today. European model is about 36-48 hours slower than GFS as it slowly moves northeastward into our area with the GEM in between the other two. Track is also unknown...with GEM the southernmost solution attm and mainly affecting areas just to the south of our CWFA. Needless to say...plenty of time to sort this particular system out but will have to be watched closely as it would have the potential to dump very heavy rainfall and aggravate already existing saturated soils and river flooding. Gosselin && .AVIATION: (For the 00z TAFs through 00z Sunday Evening) Issued at 703 PM CDT Sat Jun 13 2015 Scattered storms beginning to taper off, so just have vicinity thunderstorm mention for most taf sites, though more predominent rain/storms moving into KUIN through about 03z Sunday, so have tempo group there. Otherwise, south to southwest wind to persist with next chance for storms by Sunday afternoon, so kept vicinity thunderstorm mention. With rainfall today, some patchy fog is possible so kept mention in KCOU and KUIN between 11z and 13z Sunday. Specifics for KSTL: Scattered storms beginning to taper off, so just have vicinity thunderstorm mention for metro area through 03z Sunday. Otherwise, south to southwest wind to persist with next chance for storms by Sunday afternoon, so kept vicinity thunderstorm mention after 19z Sunday. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 13, 3:40 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 PM CDT SAT JUN 13 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY FOR PORTIONS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WITH A CHANCE OF STORMS ELSEWHERE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STORMS. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE STRONG GUSTY WINDS REACHING SEVERE THRESHOLDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE AREA EACH DAY...ESPECIALLY FROM SUNDAY THROUGH WEDNESDAY. THERE IS AN INCREASED POTENTIAL FOR NEW OR WORSENING FLOODING THROUGH THE MIDDLE OF NEXT WEEK DUE TO THE ADDITIONAL 1-3 INCHES OF RAINFALL FORECAST THROUGH TUESDAY...WITH MORE HEAVY RAINFALL POSSIBLE THEREAFTER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF DAMAGING WINDS OR WIND GUSTS AS WELL AS ANY REPORTS OF FLOODING. GOSSELIN
In the hours before
Special weather statement, Jun 13, 6:33 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 633 PM CDT SAT JUN 13 2015 ILZ097-MOZ036-051-052-060-140015- LINCOLN MO-MONTGOMERY MO-PIKE MO-PIKE IL-WARREN MO- 633 PM CDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND WARREN...MONTGOMERY AND LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 715 PM CDT... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HARTFORD TO 8 MILES NORTHWEST OF TRELOAR...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WARRENTON... WRIGHT CITY... TROY... HAWK POINT... TRUESDALE... EOLIA... DAVIS... CLARKSVILLE... MOSCOW MILLS... PLEASANT HILL... THIS STORM WILL AFFECT CUIVRE RIVER STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 183 TO EXIT 200. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Local storm report, Jun 13, 6:52 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 1 WNW COLUMBIA 38.96N 92.35W
06/13/2015 BOONE MO BROADCAST MEDIA
LARGE TREE LIMB BLOWN DOWN...WHICH KNOCKED DOWN A POWER
LINE ONTO AN UNOCCUPIED VEHICLE IN THE DRIVEWAY.
&&
BYRDLocal storm report, Jun 13, 6:53 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG COLUMBIA 38.95N 92.33W
06/13/2015 BOONE MO EMERGENCY MNGR
POWER LINES DOWN ON WEST BLVD AT WORLEY.
&&
CORRECTED EVENT TIME
BYRDLocal storm report, Jun 13, 7:14 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG HAWK POINT 38.97N 91.13W
06/13/2015 LINCOLN MO FIRE DEPT/RESCUE
A BUSINESS ON HIGHWAY A JUST WEST OF HAWK POINT
SUSTAINED MODERATE DAMAGE.
&&
BYRDLocal storm report, Jun 13, 7:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 3 E LUPUS 38.84N 92.40W
06/13/2015 BOONE MO EMERGENCY MNGR
BETWEEN 125 AND 150 TREES BLOWN DOWN NEAR THE
INTERSECTION OF OLD PLANK ROAD SOUTH AND DOTHAGE ROAD.
&&
BYRDLocal storm report, Jun 13, 7:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST NEBO 39.44N 90.79W
06/13/2015 E60 MPH PIKE IL FIRE DEPT/RESCUE
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:16 PM CDT | Tornado Warning | LSX | Calhoun | 29 min |
| Jun 14, 3:16 AM CDT | River Flood Warning | LSX | Calhoun | 21 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Adams | 17 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Pike | 19 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Pike | 20 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Calhoun | 22 days |
| Jun 14, 11:43 AM CDT | River Flood Warning | LSX | Saint Clair | 41 days |
| Jun 14, 5:53 PM CDT | Severe Thunderstorm Warning | LSX | Greene | 20 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.